A Division Algebraic Framework for Multidimensional Support Vector Regression

Full text for this resource is not available from the Research Repository.

Shilton, A, Lai, Daniel ORCID: 0000-0003-3459-7709 and Palaniswami, M (2009) A Division Algebraic Framework for Multidimensional Support Vector Regression. IEEE Transactions on Systems, Man and Cybernetics Part B, 40 (2). pp. 517-528. ISSN 1083-4419

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4582
DOI doi.org/10.1109/TSMCB.2009.2028314
Official URL http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...
Subjects Historical > Faculty/School/Research Centre/Department > Centre for Ageing, Rehabilitation, Exercise & Sport Science (CARES)
Historical > FOR Classification > 0903 Biomedical Engineering
Historical > SEO Classification > 970111 Expanding Knowledge in the Medical and Health Sciences
Keywords ResPubID18436, Clifford algebra, complex numbers, division algebra, multidimensional regression, multiple input–multiple output (MIMO), quaternions, support vector regression (SVR)
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login